Quiz
Glasgow Coma Scale
Este quiz tem tipos de pergunta que abrem no player de sempre.
Perguntas do quiz (9)
1Eye-Opening
4 - [blank_start]Spontaneous[blank_end]
3 - [blank_start]Speech[blank_end]
2 - [blank_start]Pain[blank_end]
1 - [blank_start]Nope[blank_end]
- ASpontaneous
- BSpeech
- CPain
- DNope
2Motor Response
6 - [blank_start]Follows Commands[blank_end]
5 - [blank_start]Localized Pain Response[blank_end]
4 - [blank_start]Global/General Pain Response[blank_end]
3 - [blank_start]Abnormal Flexion (Decorticate)[blank_end]
2 - [blank_start]Abnormal Extension (Decerebrate)[blank_end]
1 - [blank_start]No Response[blank_end]
- AFollows Commands
- BLocalized Pain Response
- CGlobal/General Pain Response
- DAbnormal Flexion (Decorticate)
- EAbnormal Extension (Decerebrate)
- FNo Response
3Verbal Response
5 - [blank_start]Oriented & Coherent[blank_end]
4 - [blank_start]Disoriented, but Coherent[blank_end]
3 - [blank_start]Incoherent Words[blank_end]
2 - [blank_start]Incomprehensible Sounds[blank_end]
1 - [blank_start]No Response[blank_end]
- AOriented & Coherent
- BDisoriented, but Coherent
- CIncoherent Words
- DIncomprehensible Sounds
- ENo Response
4Your patient is a 17 year- old male who sustained a TBI from a motor vehicle accident. Upon entering his room, you call his name and speak loudly asking him to open his eyes. He does not respond. You then pick up his hand and rub his forearm. He does not respond. You proceed to pinch or press firmly on the nail bed of a finger of his right hand. He then opens his eyes and purposefully moves his right UE away from the painful stimulus. To keep his attention, you proceed to talk to him and ask him to talk to you. In response, he groans and does not verbalize any words.
What is his GCS total score?- A4
- B5
- C6
- D7
- E8
- F9
- G10
- H11
- I12
- J13
5Select the minimum and maximum GCS scores for a classification of MODERATE TBI.
- A15
- B14
- C13
- D12
- E11
- F10
- G9
- H8
- I7
- J6
6Select the minimum and maximum GCS scores for a classification of MILD TBI.
- A15
- B14
- C13
- D12
- E11
- F10
- G9
- H8
- I7
- J6
7What is the cutoff score (inclusive) on the GCS for Severe TBI?
- A15
- B14
- C13
- D12
- E11
- F10
- G9
- H8
- I7
- J6
8Glasgow Coma Scale (GCS) scores range from 3-15. Higher scores indicate less severe TBI.
- AVerdadeiro
- BFalso
9Glasgow Coma Scale (GCS) scores range from 3-15. Lower scores indicate less severe TBI.
- AVerdadeiro
- BFalso
Informações
- Descrição
- I might add practice cases, at some point...
- Autor
- Ben Williams
- Idioma
- English
- Visualizações
- 1.759
- Etiquetas
- Avaliação
- Ainda sem avaliações Avalie este quiz